Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Cough And Wheezing Despite Using Asthalin Inhaler In Children?

Hi Doctor ... my daughter is suffering from cough and from few days wheezing ... went to a doctor he is saying this is due to allergy. Prescribed asthalene 3 times a day for a week and then reduce to 2 for a week and then 1 time for another week. Due even after one week, we dont see this reducing. Wanted suggestion on what do to
Tue, 24 May 2022
Report Abuse
Anesthesiologist 's  Response
Hello,

Your daughter can be classified into acute asthma group which is due to allergy. As you have tried Asthalin inhaler for 1 week with no improvement, I would suggest the following measures:
1) Identification of the allergic or causative factor like pollen, animal danders, pets, soft toys, dust etc., and removing them.
2) Complete blood picture to rule out eosinophilia
3) Chest X-ray to rule out any organic causes
4) If all the above are normal, then addition of a low dose steroid inhaler like Budecort inhaler along with Asthalin.
5) Budecort inhaler for 2 times a day for a week would be sufficient to control symptoms.

You don't need to get apprehensive as asthma or allergic bronchitis is completely controllable and many therapy interventions have been developed. You can just go and consult a pediatrician or a pulmonologist for prescription of Budecort along with Asthalin inhaler.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Pallavi M., Anesthesiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Cough And Wheezing Despite Using Asthalin Inhaler In Children?

Hello, Your daughter can be classified into acute asthma group which is due to allergy. As you have tried Asthalin inhaler for 1 week with no improvement, I would suggest the following measures: 1) Identification of the allergic or causative factor like pollen, animal danders, pets, soft toys, dust etc., and removing them. 2) Complete blood picture to rule out eosinophilia 3) Chest X-ray to rule out any organic causes 4) If all the above are normal, then addition of a low dose steroid inhaler like Budecort inhaler along with Asthalin. 5) Budecort inhaler for 2 times a day for a week would be sufficient to control symptoms. You don t need to get apprehensive as asthma or allergic bronchitis is completely controllable and many therapy interventions have been developed. You can just go and consult a pediatrician or a pulmonologist for prescription of Budecort along with Asthalin inhaler. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Pallavi M., Anesthesiologist